# SDR FDEA202107031710

- Difficulty date: July 3, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: ARB288354
- Condition: Worn
- Location: Nr 6 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E #6 SLAT TRACK SUPPORT STRUCTURE GOUGED BY FWD O/B RUB BLOCK.    (DOT 4) ACCOMPLISHED EA 8-5710-T0362811 WINGS - BASIC WING STRUCTURE - RH WING SLAT TRACK   #6 SUPPORT OUTBD RIB AT XOS431 - GOUGE.
